Publicacions Matemàtiques

Common zeros preserving maps on vector-valued function spaces and Banach modules

Maliheh Hosseini and Fereshteh Sady

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $X$, $Y$ be Hausdorff topological spaces, and let $E$ and $F$ be Hausdorff topological vector spaces. For certain subspaces $A(X, E)$ and $A(Y,F)$ of $C(X,E)$ and $C(Y,F)$ respectively (including the spaces of Lipschitz functions), we characterize surjections $S,T\colon A(X,E) \rightarrow A(Y,F)$, not assumed to be linear, which jointly preserve common zeros in the sense that $Z(f-f') \cap Z(g-g') \neq \emptyset$ if and only if $Z(Sf-Sf') \cap Z(Tg-Tg') \neq \emptyset$ for all $f,f',g,g'\in A(X,E)$. Here $Z(\cdot)$ denotes the zero set of a function. Using the notion of point multipliers we extend the notion of zero set for the elements of a Banach module and give a representation for surjective linear maps which jointly preserve common zeros in module case.

Article information

Publ. Mat., Volume 60, Number 2 (2016), 565-582.

Received: 16 March 2015
Revised: 22 October 2015
First available in Project Euclid: 11 July 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25] 47B48: Operators on Banach algebras
Secondary: 46J20: Ideals, maximal ideals, boundaries

Non-vanishing functions Banach modules maps preserving common zeros vector-valued continuous function point multipliers zero set


Hosseini, Maliheh; Sady, Fereshteh. Common zeros preserving maps on vector-valued function spaces and Banach modules. Publ. Mat. 60 (2016), no. 2, 565--582. doi:10.5565/PUBLMAT_60216_10.

Export citation